Journal of Differential Geometry

Irreducibility of moduli of rank-2 vector bundles on algebraic surfaces

David Gieseker and Jun Li

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 40, Number 1 (1994), 23-104.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214455287

Digital Object Identifier
doi:10.4310/jdg/1214455287

Mathematical Reviews number (MathSciNet)
MR1285529

Zentralblatt MATH identifier
0827.14008

Subjects
Primary: 14J20: Arithmetic ground fields [See also 11Dxx, 11G25, 11G35, 14Gxx]
Secondary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]

Citation

Gieseker, David; Li, Jun. Irreducibility of moduli of rank-2 vector bundles on algebraic surfaces. J. Differential Geom. 40 (1994), no. 1, 23--104. doi:10.4310/jdg/1214455287. https://projecteuclid.org/euclid.jdg/1214455287


Export citation